# SDR AWXA9800057

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 ENTERIOR EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED FWD CARGO PIT LT SIDEWALL EMERGENCY LIGHT BATTERY PACK, OP CHECK GOOD.
